# SDR SOKF20211210004

- Difficulty date: December 2, 2021
- Submitted: December 11, 2021
- Operation: Air carrier
- Aircraft: N689TA
- Make and model: Airbus A320-214
- Aircraft serial: 5333
- Aircraft time: 28,197 hours, 10,549 cycles
- Engine: Cfmint CFM565B43
- Engine time: 28,197 hours, 10,549 cycles
- System (JASC): 2330 · Entertainment System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT FROM SAL TO IAD SOME SMOKE CAME OUT FROM SCREEN IN SEAT 8K THE IFE SYSTEM WAS SET TO OFF AND THE FLIGHT CONTINUE TO IAD. AT IAD STATION THE IFE SYSTEM WAS DEACTIVATED AND INCLUDED AS A DMI FOR CONTROL. THE AIRCRAFT CONTINUE IN NORMAL OPERATION.
